# SDR CHQA201000221

- Difficulty date: December 1, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 26,471 hours, 21,062 cycles
- Engine: Allsn AE3007A
- Engine time: 22,381 hours, 17,684 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Intermittent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE AFTER GEAR RETRACTION.  THE MESSAGE THEN CLEARED UNTIL THE GEAR WAS EXTENDED AND REMAINED ON UNTIL THE AIRCRAFT LANDED BACK AT CLE.  MAINTENANCE INSPECTED AND FOUND THE NOSE LANDING GEAR WEIGHT-ON-WHEELS PROX SWITCH FAILING INTERMITTENTLY.  THE PROX SWITCH WAS REPLACED AND THE NOSE LANDING GEAR WEIGHT-ON-WHEELS PROX SWITCH HARNESS AS A PRECAUTION.  THE AIRCRAFT WAS THEN TEST FLOWN WITH NO FURTHER DEFECTS NOTED.
